Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 89, NWS Austin/San Antonio, TX

October 31, 2018Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 31, 2018, 5:43 PM CDT for Comal County, Guadalupe County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2018, 5:43 PM CDT (22:43 UTC)
Expired
Oct 31, 2018, 6:03 PM CDT
In force
20 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 15 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2018-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2018-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1927 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS54 KEWX 312243
SVREWX
TXC091-187-312330-
/O.NEW.KEWX.SV.W.0089.181031T2243Z-181031T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
543 PM CDT WED OCT 31 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Guadalupe County in south central Texas...
  Southeastern Comal County in south central Texas...

* Until 630 PM CDT

* At 543 PM CDT, a severe thunderstorm was located over Garden Ridge,
  or near Selma, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  New Braunfels, Schertz, Seguin, Cibolo, Garden Ridge, McQueeney,
  Santa Clara, Geronimo, Hunter, Freiheit, Solms, Gruene, New
  Braunfels Regional Airport and Bracken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2977 9800 2976 9800 2962 9797 2961 9834
      2963 9834 2964 9835 2965 9834 2966 9836
      2971 9835 2981 9802
TIME...MOT...LOC 2243Z 264DEG 22KT 2967 9828 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
701 
WWUS54 KEWX 312303
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
603 PM CDT WED OCT 31 2018

TXC091-187-312312-
/O.CAN.KEWX.SV.W.0089.000000T0000Z-181031T2330Z/
Guadalupe TX-Comal TX-
603 PM CDT WED OCT 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GUADALUPE AND
SOUTHEASTERN COMAL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and 
heavy rain are still possible with this thunderstorm as it moves to 
the east and into the New Braunfels area.

LAT...LON 2977 9800 2976 9800 2962 9797 2961 9834
      2963 9834 2964 9835 2965 9834 2966 9836
      2971 9835 2981 9802
TIME...MOT...LOC 2301Z 264DEG 22KT 2968 9815 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 3:07 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Oct 31, 3:07 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
307 PM CDT Wed Oct 31 2018

.SHORT TERM (Tonight through Thursday Night)...
Stationary front across central Texas currently situated from
southeastern DFW to Ozona shown little movement in the past couple of
hours. Convection along and behind this boundary is ongoing and
expected to move southward later this afternoon and forming a line
as the upper trough from the west moves east. High-res models suggest
that a line develops near I-35 corridor with better definition as it
moves south and east of the corridor. Strong to severe storm
potential still exists across portions of south central Texas with
the highest potential in our eastern counties this evening along the
front. Convection continues in the eastern counties in the warm
sector, and will continue into the afternoon. Tornado watch in effect
for coastal plain counties until 10 pm CDT.

With trick-or-treating being a concern this evening, expect
scattered showers and thunderstorms during peak times. Cloud to
ground lighting is a concern with outdoor activities. Stay weather
aware, and if you hear thunder, go indoors. Thursday, cooler
temperatures with highs in the 60s.

&&

.LONG TERM (Friday through Wednesday)...
Warming trend for Friday and Saturday with forecast remaining dry
before another cold front Sunday. Chances for rain go back up with
this front for the eastern part of our CWA. There is also indication
of another weak front on Tuesday.

&&

.PREV DISCUSSION... /ISSUED 1254 PM CDT Wed Oct 31 2018/

AVIATION...
Convection remains generally clear of the South Central TAFs early
this afternoon, but breaks in the clouds and continued daytime
heating near AUS may allow for isolated SHRA/TSRA development by 21Z
before a cold front reaches the terminals late this afternoon.
Farther west, a mid-level wind speed maxima moving out of Mexico on
SPC Mesoanalysis may also allow for scattered SHRA with embedded TSRA
near DRT through 21-22Z. Surface analysis showed a nearly stationary
front located from Pecos to Ozona to the southeastern DFW Metroplex
and as this boundary arrives later this afternoon expect for
scattered to numerous TSRA to impact AUS/SSF/SAT between 22-04Z.
Stronger TSRA will be capable of gusty and erratic winds and possibly
small hail. Veering winds through FL100 with the approach of a
disturbance near El Paso this afternoon may limit overall development
near DRT with FROPA. Breezy southerly winds 10-15 knots with gusts
near 20-25 knots ahead of the front will become northwest to north
winds around 15 knots after the front clears the terminals. A
secondary round of SHRA/TSRA will be possible as the disturbance near
El Paso moves west to east across the region.

Expect all terminals to be clear of rain by 10Z. Otherwise, MVFR
ceilings this afternoon may briefly lift/scatter to VFR before
becoming MVFR again with and behind FROPA. Drier air behind the front
should allow for ceilings to scatter to VFR by 12Z Thursday.

PREV DISCUSSION... /ISSUED 1054 AM CDT Wed Oct 31 2018/

UPDATE...
Updated forecast to reflect current trends. Stationary boundary over
north central Texas showing slow movement. Forcing to increase with
the approach of main trough from the west. Timing for storms has been
pushed back slightly. Strong to severe storm potential still exists
along the front.

PREV DISCUSSION... /ISSUED 338 AM CDT Wed Oct 31 2018/

SHORT TERM (Today through Tonight)...

Strong to Severe Thunderstorms Possible This Afternoon and
Evening across portions of South Central Texas...

The long advertised trough is digging through the Four Corners and
southern Rockies early this morning, and will swing east into West
Central Texas this evening. Ahead of the trough, lead shortwave
within the subtropical flow aloft is moving out of Mexico and into
northwestern portions of the CWA this morning. A few elevated showers
and perhaps a thunderstorm will be possible during the early morning
hours through the Hill Country. Isolated streamer showers beneath
the cap are also likely to develop through the morning across the
Hill Country and along and east of I-35.

Global and hi resolution models have all come into better agreement
with the movement of the trough, associated cold front, and
convective evolution through the afternoon and tonight. ARW/NMM/TT
WRF/NAM12 are all indicating increasing coverage of surface based
showers and thunderstorms developing noon-4PM across the Hill
Country down through the I-35 corridor as height falls with the
approach of the trough help erode the cap and the cold front surges
into the Hill Country. Through the early evening hours, 5PM-9PM,
models are in general agreement with a line of storms developing
along the front east of I-35 and east of I-37. A temporary lull in
activity may develop along the I-35 corridor and eastern Hill Country
in the early evening.

There does appear to be a window mid afternoon through the evening
of some storms through the eastern Hill Country and near and east of
I-35 and I-37 becoming strong to severe given 2500-3000 J/kg SBCAPE
pooled ahead of the front, eroding cap, and 0-6km bulk shear values
of 40-50 kts. Damaging straight line winds and large hail will be the
primary threats, with a lesser but non-zero chance of a tornado east
of I-35 and I-37. Also, can't rule out some pockets of heavier
rainfall across eastern areas this afternoon and evening leading to
minor flooding.

A second round of convection is also forecast to develop 6PM-9PM
across the southern Edwards Plateau, western Hill Country and Rio
Grande. Models are in agreement with elevated convection, behind the
surface front, developing as a mid level jet streak and vort in the
base of the trough swing into the region. These activity could is
forecast to move east through the eastern Hill Country and into
portions of the I-35 corridor between 9pm-midnight, and then weaken
overnight east of I-35.

Steep mid level lapse rates are indicated on forecast soundings and
this could lead to a few of these storms becoming strong to marginally
severe this evening, from the Rio Grande to I-35, with hail the
primary threat.

Temperatures are expected to fall sharply behind the cold front through
the afternoon and evening hours with a breezy north to northwest wind
developing.

For those with outdoor Halloween activities this afternoon and
evening it is strongly encouraged to remain weather aware not only
for the potential of strong to severe storms, but for the threat for
cloud to ground lightning. If you are close enough to hear thunder
you are at risk from being struck by lightning.

LONG TERM (Thursday through Tuesday)...
Cooler post-frontal conditions are expected Thursday. Cool mornings
Thursday through Saturday with seasonal afternoon high temps Friday
and Saturday. Forecast looks to remain dry Thursday through Saturday.
Models have come into better agreement with a weak cold front moving
through the are early Sunday. Low chances for rain are possible
across the eastern CWA ahead of the front. Another weak cold front
is indicated Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              51  66  47  74  51 /  50   0   0   0   0
Austin Bergstrom Intl Airport  52  66  45  74  48 /  50  -    0   0   0
New Braunfels Muni Airport     52  66  46  74  48 /  50   0   0   0   0
Burnet Muni Airport            48  63  44  71  48 /  50   0   0   0   0
Del Rio Intl Airport           51  67  48  73  51 /  60   0   0   0   0
Georgetown Muni Airport        50  64  45  73  49 /  50   0   0   0   0
Hondo Muni Airport             51  68  45  74  48 /  40   0   0   0   0
San Marcos Muni Airport        52  65  45  73  48 /  50   0   0   0   0
La Grange - Fayette Regional   55  66  46  73  50 /  80  -    0   0   0
San Antonio Intl Airport       52  66  46  73  50 /  40   0   0   0   0
Stinson Muni Airport           54  68  47  73  50 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...YB
Public Service/Data Collection...BMW
Hazardous weather outlook, Oct 31, 3:57 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
357 PM CDT Wed Oct 31 2018

TXZ171>173-183>194-202>209-217>225-228-012100-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
357 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

A Tornado Watch is in effect for six counties east of I-35
through 10pm tonight for the transient threat of tornadoes. These
counties are Bastrop, Caldwell, Fayette, Gonzales, Lavaca, and
Lee. Strong to severe thunderstorms are possible this afternoon
and evening across much of south central texas along and north of
a line from Del Rio to Karnes City. Large hail and damaging winds
are the most likely threats with a small chance for tornadoes.
There is also a chance for locally heavy rain leading to minor
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National
Weather Service.

In the hours before

Special weather statement, Oct 31, 3:35 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
335 PM CDT WED OCT 31 2018

TXZ193-194-312100-
Bastrop TX-Lee TX-
335 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP AND LEE
COUNTIES UNTIL 400 PM CDT...

At 334 PM CDT, Doppler radar was tracking a strong thunderstorm over
Circle D-KC Estates, or near Bastrop, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Paige, Circle D-KC Estates,
Lake Somerville State Park & Trailway, Tanglewood, Camp Swift, Knobb
Springs, Blue, Old Dime Box, McDade, Loebau, Hills, Leo, Lincoln,
Manheim and Bastrop State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

LAT...LON 3025 9669 3024 9674 3020 9674 3010 9725
      3023 9736 3047 9714 3056 9697 3054 9692
      3049 9690 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9669
      3029 9665
TIME...MOT...LOC 2034Z 242DEG 20KT 3019 9724
Special weather statement, Oct 31, 3:59 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
359 PM CDT WED OCT 31 2018

TXZ194-312115-
Lee TX-
359 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEE COUNTY UNTIL 415 PM
CDT...

At 358 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fedor, or near Lexington, moving northeast at 30 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Knobb Springs, Blue, Leo, Old
Dime Box, Lincoln and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

LAT...LON 3021 9707 3026 9708 3035 9722 3046 9715
      3056 9697 3054 9692 3049 9690 3047 9691
      3046 9690 3046 9688 3043 9687 3043 9685
      3039 9679 3036 9677
TIME...MOT...LOC 2058Z 225DEG 28KT 3038 9711
Special weather statement, Oct 31, 4:12 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
412 PM CDT WED OCT 31 2018

TXZ194-312200-
Lee TX-
412 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEE COUNTY UNTIL 500 PM
CDT...

At 411 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paige, or 9 miles northwest of Giddings, moving northeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lexington, Dime Box, Fedor, Leo, Old Dime Box, Lincoln and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

LAT...LON 3020 9706 3026 9708 3030 9714 3052 9693
      3048 9690 3048 9691 3046 9690 3046 9688
      3043 9687 3043 9685 3033 9675
TIME...MOT...LOC 2111Z 237DEG 26KT 3025 9707
Special weather statement, Oct 31, 4:31 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
431 PM CDT WED OCT 31 2018

TXZ194-209-312215-
Fayette TX-Lee TX-
431 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE AND NORTHEASTERN
FAYETTE COUNTIES UNTIL 515 PM CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of La Grange, moving northeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Round Top, Carmine, Warda, Walhalla, Winedale, Ledbetter, Nechanitz
and Waldeck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

LAT...LON 2996 9695 3005 9702 3029 9675 3025 9672
      3023 9674 3020 9674 3016 9679 3014 9677
      3015 9671 3017 9669 3015 9668 3015 9665
      3008 9663 3006 9662 3005 9662
TIME...MOT...LOC 2130Z 239DEG 28KT 3004 9692
Local storm report, Oct 31, 5:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT WED OCT 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             2 SSW SEA WORLD         29.44N 98.71W
10/31/2018  E0.70 INCH       BEXAR              TX   BROADCAST MEDIA

            DIME SIZE HAIL AT POTRANCO ROAD AND LOOP
            1604.

&&
Special weather statement, Oct 31, 5:33 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
533 PM CDT WED OCT 31 2018

TXZ205>207-312330-
Guadalupe TX-Comal TX-Bexar TX-
533 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...
NORTHEASTERN BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 630 PM
CDT...

At 533 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hollywood Park, or near Live Oak, moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Randolph AFB, San Antonio Int Airport, Canyon Lake,
Windcrest, Bulverde, Garden Ridge, McQueeney, Marion, Santa Clara,
Timberwood Park, Converse and Freiheit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2950 9846 2975 9845 2984 9806 2957 9799
TIME...MOT...LOC 2233Z 264DEG 23KT 2963 9841

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:35 PM CDTSpecial Weather StatementEWXLee25 min
Oct 31, 3:59 PM CDTSpecial Weather StatementEWXLee16 min
Oct 31, 4:12 PM CDTSpecial Weather StatementEWXLee48 min
Oct 31, 4:15 PM CDTTornado WarningEWXBastrop, Lee30 min
Oct 31, 4:31 PM CDTSpecial Weather StatementEWXLee44 min
Oct 31, 4:42 PM CDTTornado WarningEWXLee33 min
Oct 31, 5:06 PM CDTSevere Thunderstorm WarningEWXBexar39 min
Oct 31, 5:14 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Oct 31, 5:33 PM CDTSpecial Weather StatementEWXComal57 min
Oct 31, 5:59 PM CDTAreal Flood AdvisoryEWXBexar, Comal80 min
Oct 31, 6:15 PM CDTSpecial Weather StatementEWXFayette45 min
Oct 31, 6:23 PM CDTSpecial Weather StatementEWXCaldwell, Gonzales, Guadalupe52 min
Oct 31, 6:31 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays54 min
Oct 31, 6:43 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales2 hr
Oct 31, 6:57 PM CDTSpecial Weather StatementEWXFayette63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.